2009, Volume 14, Number S09

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents

Articles

Asymptotic Analysis of Stochastic Dynamic Games in Discrete Time with Many Players PDF
John P. Curran 1-19
On L(h; k)-labelings of a Type of Cartesian Products of Graphs PDF
Y. Feng, S. Li, X. Li 20-36
The Euler Theorem and Dupin Indicatrix for Surfaces at a Constant Distance from Edge of Regression on a Surface PDF
Nesip Aktan, Erdal Ozusaglam, Ali Gorgulu 37-42
A new iterative algorithm on nonlinear mappings in Banach spaces PDF
Shenghua Wang, Baohua Guo 43-55
Lower Bound of Bayesian Estimation Error in Uniform Distribution PDF
Yu Seon Jang, Sung Lai Kim 56-65
Selection of Single Sampling Plan Through Decision Region PDF
K.K. Suresh, P.R. Divya 66-78
Asymptotic Estimation of Finite Horizon Ruin Probability for Random Walks with Heavy Tailed Increments ThroughCorrected Diffusion Approximations PDF
Yingdong Lu 79-85
Bounds on Approximating the Yule Distribution by the Poisson and Geometric Distributions PDF
K. Teerapabolarn 86-93
Generalized Quadratic Hazard Rate Distribution PDF
Ammar M. Sarhan 94-106
Four Equivalent Propositions Related to the Theory of Super-variable Function PDF
Di-chen YU 107-128


Regarding indexing issue:

We have provided the online access of all issues & papers to the all  indexing agencies (as given on our journal home web site). It’s depend on indexing agencies when, how and what manner they can index or not. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.